I drank too much last night and didn't get enough sleep. Know that's bad and that rarely ever happens for me. But I normally take 5 pills of zonisamide at night... Forgot before I went to sleep so I took when I woke up. About an hour later I threw up everything in my stomach (didn't realize that I probably also threw up my medicine until later). The whole day I have been extremely nautilus... This morning about an hour after I got home I thought I was going to puke again so went to the restroom, and instead I had a seizure. Then I took 5 more pills since I probably didn't have any medicine in my system. Then 3.5 hours later I threw up everything in my stomach again. Is that enough time that the medicine was absorbed or do I need to take more? I'm thinking ill probably take three pills then tonight go back to taking 5 before bed on my normal schedule. Want to know others thoughts.
Zonisamide is absorbed rapidly and its peak plasma levels are reached 2 to 4 hours after the capsules are taken.Vomiting,nausea are few side effects of Zonisamide.People on zonisamide should not take alcohol since zonisamide can increase the effects of alcohol. You have already repeated the dosage and have vomited after that. It is advisable to contact your doctor and take the next dose only after consulting ypur doctor. Do write to me again with more queries.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.